Three Men Dead Following Foursome In Hostel In Nigeria
Three men have died after taking part in a foursome at a hostel in Nigeria.
Two of the men, believed to be students at Federal University of Technology Owerri, were found dead at the scene, while a third died some time later in hospital, reports the Daily Post Nigeria.
A female student was also involved - her condition is believed to be stable, although she is still being treated in hospital.
According to reports in the Sun, the group had taken a mixture of substances including tramadol and Indian hemp, and all were found naked at the Sunshine Lodge hostel, in the Nigerian state of Imo.
The state commissioner of police, Rabiu Ladodo said: "I can confirm that a third student is dead.
"He died in the hospital where he was admitted. His death has increased to three the number of persons who died from the incident.
"The girl among them is alive and I learnt that her condition is stable."
The victims have been named locally as Ugochukwa Kingsley, Richard and Aka Uche.
A police spokesperson told the Sun: "On April 2, information was received from the caretaker of the Sunshine Lodge in Ihiagwa, Owerri, that the students of the Federal University of Technology Ugochukwa Kingsley were engaged in a sex romp with another student at the same university.
"Police detectives from the Nekede Division rushed to the scene and found the four victims completely naked and unconscious.
"Officers recovered substances suspected to be Indian hemp and tramadol at the scene."
Tramadol is primarily used as a prescription painkiller in pill form, to treat moderate to severe pain, but it is also known to be used recreationally.
According to Frank, taking the drug in higher doses can make the user feel drowsy or confused - they may look out of it or like they're falling asleep.
As an opioid, it's not as strong as heroin, but it does share some of the same effects, and both are highly addictive.
It is especially risky to take when mixed with alcohol.
Featured Image Credit: PA